Alert archive / New Mexico / Winter Storm Warnings in 2006
Winter Storm Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm warning at Mar 21, 2006, 3:24 PM MST. It took effect at Mar 21, 2006, 8:00 PM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2006, 3:24 PM MST (22:24 UTC)
- In effect from
- Mar 21, 2006, 8:00 PM MST
- Expired
- Mar 22, 2006, 4:00 PM MST
- In force
- 20 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KABQ 212224 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 324 PM MST TUE MAR 21 2006 ...WINTER WEATHER RETURNS TO THE NORTHERN HALF OF NEW MEXICO... .AN UPPER LEVEL LOW PUSHING INTO WESTERN ARIZONA WILL TRAVERSE THROUGH NEW MEXICO TONIGHT AND WEDNESDAY...BRINGING SNOWFALL TO THE NORTHERN HALF OF THE STATE. SNOWS WILL INCREASE IN COVERAGE AND INTENSITY LATER THIS EVENING OVER THE WESTERN AND NORTHERN MOUNTAINS...SPREADING EASTWARD EARLY WEDNESDAY MORNING. EXPECT THE HEAVIEST SNOWFALL TO OCCUR ACROSS THE SOUTHERN SAN JUAN AND JEMEZ MOUNTAINS. PRECIPITATION WILL DIMINISH FROM WEST TO EAST WEDNESDAY AFTERNOON. NMZ002-220630- /O.NEW.KABQ.WS.W.0004.060322T0300Z-060322T2100Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ- INCLUDING THE CITY OF...CHAMA/LOS ALAMOS 324 PM MST TUE MAR 21 2006 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM MST WEDNESDAY FOR THE NORTHWEST MOUNTAINS OF NEW MEXICO. A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE AND INTENSITY LATER THIS EVENING. TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 3 TO 5 INCHES BELOW 7500 FEET AND 6 TO 9 INCHES ABOVE 7500 FEET WITH LOCALLY HIGHER AMOUNTS ON SOUTHWEST FACING SLOPES. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ001-008-220630- /O.NEW.KABQ.WW.Y.0010.060322T0300Z-060322T1800Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 324 PM MST TUE MAR 21 2006 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM MST WEDNESDAY FOR THE WEST CENTRAL AND NORTHWEST PORTIONS OF NEW MEXICO. A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE AND INTENSITY LATER THIS EVENING. TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 2 TO 4 INCHES BELOW 7500 FEET ACROSS THE WEST CENTRAL MOUNTAINS WITH 4 TO 6 INCHES ABOVE 7500 FEET. LESSER AMOUNTS ARE EXPECTED OVER THE SAN JUAN RIVER VALLEY INCLUDING THE FARMINGTON AREA...WHERE 1 OR 2 INCHES ARE POSSIBLE. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ003-009-220630- /O.NEW.KABQ.WW.Y.0010.060322T0900Z-060322T1800Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE 324 PM MST TUE MAR 21 2006 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 11 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 AM MST WEDNESDAY FOR THE MIDDLE AND UPPER RIO GRANDE VALLEY. A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE AND INTENSITY LATE TONIGHT. TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 1 TO 2 INCHES ACROSS THE WEST MESA AND FOOTHILLS AS WELL AS THE NORTHERN PARTS OF THE UPPER RIO GRANDE VALLEY...INCLUDING THE ESPANOLA AREA. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED ON ROAD SURFACES WITHIN THE VALLEY FLOOR OF THE MIDDLE RIO GRANDE VALLEY. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ004-005-010-011-220630- /O.NEW.KABQ.WW.Y.0010.060322T0900Z-060322T2100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA 324 PM MST TUE MAR 21 2006 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 2 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM MST WEDNESDAY. A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE AND INTENSITY LATE TONIGHT. TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 2 TO 4 INCHES WITH 5 TO 8 INCHES ABOVE 7500 FEET WITHIN THE SANGRE DE CRISTO MOUNTAINS. THE BEST THREAT FOR SIGNIFICANT SNOWS WILL OCCUR NORTHWEST OF A LINE FROM RATON TO LAS VEGAS AND CLINES CORNERS. THE SANTA FE METRO AREA CAN EXPECT 1 TO 2 INCHES OF SNOW BY WEDNESDAY AFTERNOON. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ DPORTER/19
3 follow-up statements
000 WWUS45 KABQ 220512 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1012 PM MST TUE MAR 21 2006 ...WINTER WEATHER RETURNS TO THE NORTHERN HALF OF NEW MEXICO... .AN UPPER LEVEL LOW PUSHING INTO WESTERN ARIZONA WILL TRAVERSE THROUGH NEW MEXICO TONIGHT AND WEDNESDAY...BRINGING SNOWFALL TO THE NORTHERN HALF OF THE STATE. SNOWS WILL INCREASE IN COVERAGE AND INTENSITY LATER THIS EVENING OVER THE WESTERN AND NORTHERN MOUNTAINS...SPREADING EASTWARD EARLY WEDNESDAY MORNING. EXPECT THE HEAVIEST SNOWFALL TO OCCUR ACROSS THE SOUTHERN SAN JUAN AND JEMEZ MOUNTAINS. PRECIPITATION WILL DIMINISH FROM WEST TO EAST WEDNESDAY AFTERNOON. NMZ002-221200- /O.CON.KABQ.WS.W.0004.000000T0000Z-060322T2100Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ- INCLUDING THE CITY OF...CHAMA/LOS ALAMOS 1012 PM MST TUE MAR 21 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST WEDNESDAY. A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE AND INTENSITY LATER THIS EVENING. TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 3 TO 5 INCHES BELOW 7500 FEET AND 6 TO 9 INCHES ABOVE 7500 FEET WITH LOCALLY HIGHER AMOUNTS ON SOUTHWEST FACING SLOPES. LOW LEVEL SOUTHEAST WINDS WILL ALSO ENHANCE SNOWFALL AROUND WHITE ROCK AND LOS ALAMOS. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ012-013-221200- /O.EXB.KABQ.WW.Y.0010.060322T1800Z-060323T0200Z/ CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI 1012 PM MST TUE MAR 21 2006 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST WEDNESDAY. A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT THROUGH WEDNESDAY EVENING. EXPECT SNOWS TO INCREASE IN COVERAGE AND INTENSITY LATE MORNING ON WEDNESDAY OVER THE CENTRAL PLAINS. TOTAL SNOW ACCUMULATIONS SHOULD BE AROUND 1 INCH WITH A BAND OF LOCALLY HIGHER AMOUNTS ALONG THE CAP ROCK AND NEAR THE CENTER OF THE LOW AS IT TRACKS OVER THE PLAINS. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ001-008-221200- /O.CON.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 1012 PM MST TUE MAR 21 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE AND INTENSITY LATER THIS EVENING. TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 2 TO 4 INCHES BELOW 7500 FEET ACROSS THE WEST CENTRAL MOUNTAINS WITH 4 TO 6 INCHES ABOVE 7500 FEET. LESSER AMOUNTS ARE EXPECTED OVER THE SAN JUAN RIVER VALLEY INCLUDING THE FARMINGTON AREA...WHERE 1 OR 2 INCHES ARE POSSIBLE. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ003-009-221200- /O.CON.KABQ.WW.Y.0010.060322T0900Z-060322T1800Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE 1012 PM MST TUE MAR 21 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM MST WEDNESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM MST WEDNESDAY. A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE AND INTENSITY LATE TONIGHT. TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 1 TO 2 INCHES ACROSS THE WEST MESA AND FOOTHILLS AS WELL AS THE NORTHERN PARTS OF THE UPPER RIO GRANDE VALLEY...INCLUDING THE ESPANOLA AREA. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED ON ROAD SURFACES WITHIN THE VALLEY FLOOR OF THE MIDDLE RIO GRANDE VALLEY. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ004-005-010-011-221200- /O.CON.KABQ.WW.Y.0010.060322T0900Z-060322T2100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA 1012 PM MST TUE MAR 21 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM MST WEDNESDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM MST WEDNESDAY. A STORM SYSTEM OVER ARIZONA WILL PUSH THROUGH NEW MEXICO TONIGHT THROUGH WEDNESDAY AFTERNOON. EXPECT SNOWS TO INCREASE IN COVERAGE AND INTENSITY LATE TONIGHT. TOTAL SNOW ACCUMULATIONS SHOULD RANGE FROM 2 TO 4 INCHES WITH 5 TO 8 INCHES ABOVE 7500 FEET WITHIN THE SANGRE DE CRISTO MOUNTAINS. THE BEST THREAT FOR SIGNIFICANT SNOWS WILL OCCUR NORTHWEST OF A LINE FROM RATON TO LAS VEGAS AND CLINES CORNERS. THE SANTA FE METRO AREA CAN EXPECT 1 TO 2 INCHES OF SNOW BY WEDNESDAY AFTERNOON. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ 23
000 WWUS45 KABQ 221037 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 AM MST WED MAR 22 2006 NMZ008-221800- /O.CAN.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/ /O.NEW.KABQ.SN.Y.0008.060322T1037Z-060322T1800Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 337 AM MST WED MAR 22 2006 ...WINTER WEATHER ADVISORY IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. A MIX OF RAIN AND SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS MORNING ACROSS THE WEST CENTRAL MOUNTAINS. SNOWFALL TOTALS WILL GENERALLY RANGE FROM 2 TO 4 INCHES BELOW 7500 FEET TO 4 TO 6 INCHES ABOVE 7500 FEET WITH LOCALLY HIGHER AMOUNTS ALONG THE CONTINENTAL DIVIDE. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ002-221800- /O.CON.KABQ.WS.W.0004.000000T0000Z-060322T2100Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ- INCLUDING THE CITY OF...CHAMA/LOS ALAMOS 337 AM MST WED MAR 22 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS MORNING AND EARLY AFTERNOON ACROSS THE NORTHWEST MOUNTAINS. SNOWFALL TOTALS WILL GENERALLY RANGE FROM 3 TO 5 INCHES BELOW 7500 FEET TO 6 TO 9 INCHES ABOVE 7500 FEET WITH LOCALLY HIGHER AMOUNTS ON SOUTHWEST FACING SLOPES. LOW LEVEL SOUTHEAST WINDS WILL ALSO ENHANCE SNOWFALL AROUND WHITE ROCK AND LOS ALAMOS. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ001-221800- /O.CON.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/ NORTHWEST PLATEAU- INCLUDING THE CITY OF...FARMINGTON 337 AM MST WED MAR 22 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. A MIX OF RAIN AND SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS MORNING ACROSS THE NORTHWEST PLATEAU. SNOWFALL TOTALS WILL GENERALLY RANGE FROM LESS THAN 1 INCH ALONG THE SAN JUAN RIVER VALLEY TO 3 INCHES ACROSS SOME OF THE HIGHER TERRAIN AND HIGH MESAS. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ003-009-221800- /O.CON.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE 337 AM MST WED MAR 22 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. A MIX OF RAIN AND SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS MORNING ACROSS THE MIDDLE AND UPPER RIO GRANDE VALLEY. SNOWFALL TOTALS WILL GENERALLY RANGE FROM LESS THAN 1 INCH ALONG THE RIO GRANDE VALLEY FLOOR TO 2 INCHES ACROSS SOME OF THE HIGHER TERRAIN SUCH AS THE ALBUQUERQUE FOOTHILLS AND WEST MESA. UP TO 3 INCHES OF SNOW IS POSSIBLE OVER THE HIGHER TERRAIN OF THE UPPER RIO GRANDE VALLEY. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ012-013-221800- /O.CON.KABQ.WW.Y.0010.060322T1800Z-060323T0200Z/ CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI 337 AM MST WED MAR 22 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. A MIX OF RAIN AND SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING CONDITIONS LATE THIS MORNING THROUGH EARLY EVENING ALONG AND GENERALLY SOUTH OF THE INTERSTATE 40 CORRIDOR IN THE EAST CENTRAL PLAINS. SNOWFALL TOTALS WILL GENERALLY RANGE FROM LESS THAN 1 INCH TO 2 INCHES ACROSS SOME OF THE HIGHER TERRAIN AND MESAS. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$ NMZ004-005-010-011-221800- /O.CON.KABQ.WW.Y.0010.000000T0000Z-060322T2100Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA 337 AM MST WED MAR 22 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. A MIX OF RAIN AND SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS MORNING AND EARLY THIS AFTERNOON ACROSS THE SANGRE DE CRISTO AND THE SANDIA MANZANO MOUNTAINS...AS WELL AS ACROSS THE CENTRAL HIGH PLAINS...ESTANCIA VALLEY...AND THE NORTHEAST HIGHLANDS. SNOWFALL TOTALS WILL GENERALLY RANGE FROM LESS THAN 1 INCH TO 3 INCHES. UP TO 4 INCHES OF SNOW IS POSSIBLE OVER THE HIGHER TERRAIN OF THE SANDIA MANZANO AND SANGRE DE CRISTO MOUNTAINS. MOTORISTS SHOULD BE ALERT TO CHANGING WEATHER CONDITIONS AND TAKE PRECAUTIONS IF TRAVEL IS NECESSARY. $$
000 WWUS45 KABQ 221754 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1054 AM MST WED MAR 22 2006 NMZ008-221900- /O.EXP.KABQ.SN.Y.0008.000000T0000Z-060322T1800Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 1054 AM MST WED MAR 22 2006 ...SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... THE SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. A FEW SNOW SHOWERS ARE POSSIBLE OVER EASTERN SECTIONS OF CIBOLA COUNTY UNTIL NOON OR 1 PM...BUT TEMPERATURES SHOULD WARM THIS AFTERNOON WITH IMPROVING ROAD CONDITIONS EXPECTED. FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511. CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SNOW AMOUNTS. $$ NMZ001-221900- /O.EXP.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/ NORTHWEST PLATEAU- INCLUDING THE CITY OF...FARMINGTON 1054 AM MST WED MAR 22 2006 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. $$ NMZ003-009-221900- /O.EXP.KABQ.WW.Y.0010.000000T0000Z-060322T1800Z/ UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE 1054 AM MST WED MAR 22 2006 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... THE WINTER WEATHER ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING. SNOW SHOWERS WILL CONTINUE OVER THE RIO GRANDE VALLEY UNTIL NOON OR 1 PM...AND SOME REDEVELOPMENT OF SNOW SHOWERS COULD OCCUR LATER THIS AFTERNOON. HOWEVER...TEMPERATURES SHOULD WARM THIS AFTERNOON WITH IMPROVING ROAD CONDITIONS EXPECTED. FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511. CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SNOW AMOUNTS. $$ NMZ002-222300- /O.EXT.KABQ.WS.W.0004.000000T0000Z-060322T2300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ- INCLUDING THE CITY OF...CHAMA/LOS ALAMOS 1054 AM MST WED MAR 22 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. SNOW SHOWERS WILL CONTINUE TO CREATE HAZARDOUS DRIVING CONDITIONS THIS AFTERNOON ACROSS THE NORTHWEST MOUNTAINS. ADDITIONAL SNOW AMOUNTS OF AN INCH OR TWO WITH 3 OR 4 INCHES OVER THE HIGHER TERRAIN IS POSSIBLE. THE JEMEZ MOUNTAINS WILL BE THE MOST FAVORED AREA FOR ADDITIONAL SIGNIFICANT SNOWS THIS AFTERNOON. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511. CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SNOW AMOUNTS. $$ NMZ006-007-018-020-021-230200- /O.EXA.KABQ.WW.Y.0010.060322T1800Z-060323T0200Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...FORT SUMNER... PORTALES...CLOVIS 1054 AM MST WED MAR 22 2006 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. SNOW WILL INCREASE IN COVERAGE AND INTENSITY AT TIMES THIS AFTERNOON INTO EARLY EVENING ACROSS EASTERN NEW MEXICO. CONTINUED COLD TEMPERATURES WILL ALLOW SNOW TO ACCUMULATE ON ROADWAYS IN MOST AREAS. SOME SPOTS WILL SEE SNOW INITIALLY MELT BUT REFREEZE...WHICH COULD CREATE ICY ROAD CONDITIONS. AN INCH OR TWO OF SNOW ACCUMULATION IS POSSIBLE BY EARLY EVENING. ROADS WILL BE SNOW COVERED OR ICY AND HAZARDOUS. FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511. $$ NMZ004-005-010-011-222300- /O.EXT.KABQ.WW.Y.0010.000000T0000Z-060322T2300Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA 1054 AM MST WED MAR 22 2006 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. SNOW SHOWERS WILL CREATE HAZARDOUS DRIVING CONDITIONS THIS AFTERNOON ACROSS THE SANGRE DE CRISTO AND THE SANDIA AND MANZANO MOUNTAINS...AS WELL AS ACROSS THE CENTRAL HIGH PLAINS...ESTANCIA VALLEY...AND THE NORTHEAST HIGHLANDS. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE. ROADS MAY BE SNOW COVERED AND SLIPPERY. USE CAUTION IF YOU MUST TRAVEL. FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511. CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT SNOW AMOUNTS. $$ NMZ012-013-230200- /O.CON.KABQ.WW.Y.0010.060322T1800Z-060323T0200Z/ CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI 1054 AM MST WED MAR 22 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. SNOW WILL INCREASE IN COVERAGE AND INTENSITY AT TIMES THIS AFTERNOON INTO EARLY EVENING ALONG THE INTERSTATE 40 CORRIDOR IN EASTERN NEW MEXICO. CONTINUED COLD TEMPERATURES WILL ALLOW SNOW TO ACCUMULATE ON ROADWAYS IN MOST AREAS. SOME SPOTS WILL SEE SNOW INITIALLY MELT BUT REFREEZE...WHICH COULD CREATE ICY ROAD CONDITIONS. AN INCH OR TWO OF SNOW ACCUMULATION IS POSSIBLE BY EARLY EVENING. ROADS WILL BE SNOW COVERED OR ICY AND HAZARDOUS. FOR THE LATEST ROAD CONDITIONS...CALL 1.800.432.4269 OR DIAL 511. $$ KD
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Mar 21, 2:53 PM MST, 31 minutes earlier.
Area forecast discussion, Mar 21, 2:53 PM MST, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 253 PM MST TUE MAR 21 2006 ...WINTER WEATHER RETURNS AGAIN TO THE LAND OF ENCHANTMENT... .DISCUSSION... FORECAST CHALLENGES CONCERN PCPN CHANCES AND ACCUMULATING SNOWS FOR THE CWA BEFORE AN UPPER LEVEL RIDGE BUILDS ACROSS THE INTERMOUNTAIN WEST AND EXTINGUISHES PRECIPITATION HOPES INTO THE EARLY PORTION OF THE UPCOMING WEEKEND. THE NEXT UPPER LEVEL DISTURBANCE TO AFFECT NM IS CURRENTLY WORKING ACROSS SRN NV AND IS POISED TO TRAVERSE ACROSS THE REGION TONIGHT AND WED. 500MB SW FLOW HAS COMMENCED...HOWEVER A LACK OF A MOISTURE TAP IS KEEPING PRECIPITABLE WATER VALUES RATHER LOW. NONETHELESS...ENOUGH INSTABILITY/THERMODYNAMIC COOLING BENEATH UPPER LOW SHOULD ALLOW FOR INTERACTION WITH LINGERING MOISTURE FROM PREVIOUS STORM AND ANY THAT WORKS IN WITH CURRENT SYSTEM. WSR-88DS ARE STARTING TO LIGHT UP OVER ARIZONA...AND THIS ACTIVITY WILL WORK EAST INTO THE WRN/NW MTS THIS EVENING. MODELS ARE STARTING TO AGREE WITH TRAJECTORY OF UPPER LOW...WHICH WILL BE ALONG A LINE FROM JUST SOUTH OF GALLUP/ALBUQUERQUE TO CLOVIS. APPEARS THE BEST UPPER LEVEL DIVERGENCE/VERTICAL LIFT WILL OCCUR WITHIN THE NE QUAD OF THE UPPER LOW. IN ADDITION...EASTERLY SFC FLOW WILL COMMENCE OVER THE EASTERN PLAINS IN RESPONSE TO THE UPPER LOW. THIS COULD SET UP A CONVERGENT ZONE JUST WEST OF THE CENTRAL MTN CHAIN. HOWEVER...STILL RATHER DRY IN THE LOWER LAYERS ACROSS THE EAST...THUS NO MOISTURE TO ADVECT TO THE WEST. WITH LIMITED MOISTURE...NOT EXPECTING HUGE SNOW AMOUNTS... HOWEVER ENOUGH INSTABILITY MAY ALLOW FOR SOME CONVECTIVE SNOW BANDS. IN ADDITION...SCENARIO IS SHAPING FOR POSSIBLE DENDRITIC SNOWFLAKES AS 600MB TEMPS APPROACH -15C...WHICH CAN QUICKLY PILE UP. WITH THIS IN MIND...WILL HIGHLIGHT MUCH OF THE WRN/CENTRAL CWFA WITH A WINTER WEATHER ADVISORY. THE HEAVIEST SNOW ACCUMULATIONS SHOULD OCCUR OVER THE HIGHER TERRAIN OF NMZ002 AS SW FLOW ENHANCES OROGRAPHIC LIFT. A WINTER STORM WARNING WILL BE HOISTED...MAINLY FOR THE SRN SAN JUANS AND POSSIBLY THE JEMEZ MOUNTAINS WITH ACCUMULATIONS STRETCHING FROM 3 TO 5 INCHES BELOW 7500 FT AND 6 TO 9 INCHES ABOVE 7500 FT. PRECIP WILL BE ENHANCED ALONG THE ERN SLOPES OF THE CENTRAL MOUNTAINS WITH ACCUMULATIONS STRETCHING FROM 2 TO 4 INCHES NW OF A LINE FROM RATON TO CLINES CORNERS WITH 5 TO 8 INCHES ACROSS THE SANGRES. NOT OVERLY IMPRESSED WITH SNOWFALL CHANCES WITHIN THE NW PLATEAU OR THE MIDDLE RIO GRANDE VALLEY...HOWEVER THE TIMING OF THIS FEATURE COULD POSE A CHALLENGE FOR THE MORNING COMMUTE. WILL HIGHLIGHT THE WEST MESA AND THE NE HEIGHTS FOR THE BEST THREAT FOR LIGHT ACCUMULATIONS WITH THE VALLEY FLOOR POSSIBLY BEING TOO WARM. TEMPERATURES SHOULD BE RATHER COOL AS ABUNDANT CLOUD COVER INHIBITS INCOMING SOLAR. THE WRN ZONES MAY EXPERIENCE SOME AFTERNOON SUNSHINE AS THE UPPER LOW DEPARTS ERN NM. WILL GUIDE MAX TEMPS ON THE LOWER SIDE OF FOUS WITHIN THE EAST. QUIET WEATHER RETURNS TO MUCH OF NEW MEXICO THU AS NW FLOW PERSISTS THROUGH FRIDAY. EXPECT READINGS TO CLIMB SIGNIFICANTLY SAT INTO SUN AS RIDGE AXIS ROLLS OVER THE STATE. GFS ADVERTISING NEXT FEATURE TO CLIP CO/NRN NM LATE IN THE WEEKEND. IT APPEARS TO BE MORE OF A WIND BAG THAN A PCPN MAKER FOR NM...HOWEVER TRACK OF THIS FEATURE SHOULD BE MONITORED IN FUTURE MODEL RUNS. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 31 52 26 59 / 60 30 5 0 GALLUP.......................... 25 49 17 60 / 70 20 5 0 GRANTS.......................... 28 51 18 56 / 60 30 0 0 GLENWOOD........................ 34 59 27 66 / 20 10 0 0 CHAMA........................... 20 39 13 45 / 80 70 10 0 LOS ALAMOS...................... 25 42 23 49 / 40 60 5 0 RED RIVER....................... 15 33 11 38 / 50 60 10 5 TAOS............................ 25 42 17 49 / 50 60 5 5 SANTA FE........................ 28 44 21 52 / 30 60 5 0 SANTA FE AIRPORT................ 30 46 24 55 / 30 60 5 0 ESPANOLA........................ 30 50 26 58 / 40 50 5 5 ALBUQUERQUE HEIGHTS............. 35 52 33 61 / 20 50 5 0 ALBUQUERQUE VALLEY.............. 32 54 30 62 / 20 40 5 0 ALBUQUERQUE FOOTHILLS........... 33 52 30 59 / 30 50 0 0 ALBUQUERQUE WEST MESA........... 32 53 32 61 / 20 50 5 0 SOCORRO......................... 35 57 29 65 / 20 20 0 0 SANDIA PARK/CEDAR CREST......... 24 41 17 49 / 20 60 5 0 MORIARTY/ESTANCIA............... 23 43 18 52 / 10 60 5 0 CARRIZOZO....................... 30 54 28 61 / 5 20 0 0 RUIDOSO......................... 25 45 21 50 / 5 20 0 0 RATON........................... 18 39 17 47 / 20 40 10 5 LAS VEGAS....................... 18 37 18 46 / 20 60 5 0 ROY............................. 18 34 19 46 / 10 40 5 0 CLAYTON......................... 17 33 21 44 / 5 40 5 5 SANTA ROSA...................... 26 43 22 55 / 5 40 5 0 TUCUMCARI....................... 26 42 23 52 / 5 40 5 5 FORT SUMNER..................... 29 45 25 56 / 5 30 5 5 CLOVIS.......................... 26 46 27 52 / 5 30 10 0 PORTALES........................ 26 46 27 53 / 5 20 10 5 ROSWELL......................... 34 54 31 57 / 5 10 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 8 PM THIS EVENING TO 2 PM MST WEDNESDAY FOR NMZ002. WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 11 AM MST WEDNESDAY FOR NMZ001-NMZ008. WINTER WEATHER ADVISORY FROM 2 AM TO 11 AM MST WEDNESDAY FOR NMZ003- NMZ009. WINTER WEATHER ADVISORY FROM 2 AM TO 2 PM MST WEDNESDAY FOR NMZ004- NMZ005-NMZ010-NMZ011. && 46
Hazardous weather outlook, Mar 21, 6:00 AM MST, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST TUE MAR 21 2006 NMZ001>021-026-221300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MST TUE MAR 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 16
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 3:24 PM MST | Winter Weather Advisory | ABQ | 28 hr |
Nearby
Winter Storm Warnings in New Mexico, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.